# SDR CALA2025080507313

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,461 hours, 26,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT ROW 21ABC EMERGENCY EXIT HANDLE COVER FOR SECURITY, FLIGHT ATTENDANT REPORT FALLING OFF ON PERVIOUS FLIGHT.  INSP COVER FOR WORN FASTENERS AND REPLACE AS NEEDED REF IPC 52-22-51-22  THX REPLACED 21ABC EMERGENCY HANDLE COVER HARDWARE AS NEEDED. NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE.
